# SDR USAA010071

- Difficulty date: January 29, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .875 INCH, FS 215, 2 INCHES FORWARD FRONT SPAR OUTBOARD MID SPAR ATTACH FITTING.  REPAIRED PER EA 69037.  (M)
